# SDR DHLA201100024

- Difficulty date: January 18, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER PANEL DELAMINATED STA XA 566.000 - 586.000.  R & R LT WING UPPER PANEL WITH SAME FASTENERS  IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
